MathSciNet Relay Station
MathSciNet bibliographic data
MR1282895 20E34 (20E07 20F18)
Oger, Francis The direct decompositions of a group $G$ with $G/G'$ finitely generated. Trans. Amer. Math. Soc. 347 (1995), no. 6, 1997–2010.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement